Subvarieties of semiabelian varieties
Compositio Mathematica, Tome 90 (1994) no. 1, pp. 37-52
Cet article a éte moissonné depuis la source Numdam
@article{CM_1994__90_1_37_0,
author = {Abramovich, Dan},
title = {Subvarieties of semiabelian varieties},
journal = {Compositio Mathematica},
pages = {37--52},
year = {1994},
publisher = {Kluwer Academic Publishers},
volume = {90},
number = {1},
mrnumber = {1266493},
zbl = {0814.14041},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1994__90_1_37_0/}
}
Abramovich, Dan. Subvarieties of semiabelian varieties. Compositio Mathematica, Tome 90 (1994) no. 1, pp. 37-52. http://geodesic.mathdoc.fr/item/CM_1994__90_1_37_0/